`a`

On the unusual Fucik spectrum

Pages: 920 - 926, Issue Special, September 2007

 Abstract        Full Text (219.6K)              

Natalija Sergejeva - Department of Mathematics and Natural Sciences, Parades 1, LV-5400 Daugavpils, Latvia (email)

Abstract: We construct the spectra for some second order boundary value problem of Fucik type. This spectrum differs essentially from the known Fucik spectra.

Keywords:  Fucik problem, Fucik spectrum, nonlocal integral condition, bounded Fucik branches.
Mathematics Subject Classification:  Primary: 58F15, 58F17; Secondary: 53C35.

Received: September 2006;      Revised: August 2007;      Published: September 2007.